# SDR UIEA2019032403656

- Difficulty date: March 24, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 55,174 hours, 38,093 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS STATUS MESSAGE RT   ENG OH LP 1 DISPLAYED( C/W ENGINE FIRE DETECTION SYSTEM BITE IAW FIM 26-11 F/T 804 MSG CLEARED AND SYSTEM CK NORMAL ON GROUND NO DEFECTS NOTED  )
